# SDR AWXA9700605

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 664700500A4C
- Condition: Faulted
- Location: Nr 1 / 2
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS LOWERED, LGCIU 1 AND 2 BOTH FAULTED.  EXECUTED MISSED APPROACH AND RESET LGCIU 1 CB AT C9 AND LGCIU 2 CB AT Q35.  BOTH SYSTEMS RESET AND OPERATED NORMALLY.  PERFORMED CFDS SYSTEM TEST ON LGCIU 1 AND 2, TEST OK.
